# SDR SWAA2021052536967

- Difficulty date: December 15, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 500D S-19R GUSSET BRACKET CRACK. / REMOVED AND REPLACED GUSSET AT FWD CARGO COMP. F.S 500D; S-19R; IAW B7377-700 DWG #143A7902 AND SRM 51-40-02-0G-0.
